RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 2, Pages 247–255 (Mi mz4386)  

Neumann problem for an elliptic operator degenerate on the boundary

N. V. Miroshin


Full text: PDF file (633 kB)

English version:
Mathematical Notes, 1988, 43:2, 140–145

Bibliographic databases:

UDC: 517.946
Received: 03.11.1986

Citation: N. V. Miroshin, “Neumann problem for an elliptic operator degenerate on the boundary”, Mat. Zametki, 43:2 (1988), 247–255; Math. Notes, 43:2 (1988), 140–145

Citation in format AMSBIB
\Bibitem{Mir88}
\by N.~V.~Miroshin
\paper Neumann problem for an elliptic operator degenerate on the boundary
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 2
\pages 247--255
\mathnet{http://mi.mathnet.ru/mz4386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939525}
\zmath{https://zbmath.org/?q=an:0667.35028}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 2
\pages 140--145
\crossref{https://doi.org/10.1007/BF01152552}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q736900026}


Linking options:
  • http://mi.mathnet.ru/eng/mz4386
  • http://mi.mathnet.ru/eng/mz/v43/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020